# SDR DALA2019111286605

- Difficulty date: November 8, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,809 hours, 23,074 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Unsecure
- Location: Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 3L DOOR WILL NOT DISARM. CORRECTIVE ACTION: FOUND AFT SENSOR COVER UNSECURED. SECUREED SENSOR COVER AND CLEANEDAND LUBED GIRT BAR AND FLOOR FITTINGS. CKS GOOD. (5977756)
